Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl Symptoms

Posted by nihil on July 28, 2003, at 0:24:07

In reply to Re: Effexor Withdrawl Symptoms ELENI4, posted by KimberlyDi on June 24, 2003, at 13:01:07

I've been on 300mg of Effexor XR for a little over a year and just stopped taking them about 3 days ago. So far I've experienced shaking, dizziness, my mind races at night when trying to sleep, and my emotions are all messed up. Also been hearing things like knocking when I move suddenly but don't know if that's related or not. Any information on how long the withdrawls last and ways to help them would be greatly appreciated.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nihil thread:9439
URL: http://www.dr-bob.org/babble/20030723/msgs/246039.html